Card shuffling and a transformation on Sn.
Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 11-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
card shuffling schemes, transformation on the symmetric group, permutation, bias, transpositions, derangements
@article{AM2_1992__44_1_137476,
author = {Frank Schmidt and Rodica Simion},
title = {Card shuffling and a transformation on {Sn.}},
journal = {Aequationes mathematicae},
pages = {11--34},
year = {1992},
volume = {44},
number = {1},
zbl = {0759.05002},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137476/}
}
Frank Schmidt; Rodica Simion. Card shuffling and a transformation on Sn.. Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 11-34. http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137476/